# SDR SWIA202507210317

- Difficulty date: March 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INBOARD UPPER FLANGE OF RBL9 AT FS 549.  PERFORMED FLANGE REPAIR ON INBOARD UPPER FLANGE OF RBL9 AT FS 549 INSTALLED ANGLE (18) , FILLER (23) AND SHIM (19) REF CRJ700 SRM 53-00-41-201-001-A01AND COMPLIED WITH ALL THE STEPS OF THE  REO 670-53-31-1018 REV --, COMPLIEDWITH 51-900-1002-SKY
